# SDR ZZDA2011713

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER COWLING NR 2 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA REPAIR PER B717 MM 71-12-02, SRM 54-50-02 AND 51-10-04.
